Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yozman

New here, please help with my "bumps"

Hi, I'm a senior in High School. I've been on doxycyline for about 5 months and it has helped my acne a little. However, my skin and in some cases pores ,since puberty and the emergence of acne in my life, has looked lumpy, wrinkly, and old; As a result, hardly anyone believes my age when i tell them(17).. they assume my age to be 5-12 years older. So any suggestions would be helpful on either the acne or the "bumpiness". Thanks.

Share this post


Link to post
Share on other sites
Hi, I'm a senior in High School. I've been on doxycyline for about 5 months and it has helped my acne a little. However, my skin and in some cases pores ,since puberty and the emergence of acne in my life, has looked lumpy, wrinkly, and old; As a result, hardly anyone believes my age when i tell them(17).. they assume my age to be 5-12 years older. So any suggestions would be helpful on either the acne or the "bumpiness". Thanks.

and..

are you seeing a dermatologist? looks like a case that could be helped immensly by accutane. it doesn't look like the doxy is doing anything, imho. be your own advocate!!! ask you dermatologist about ACCUTANE.

Share this post


Link to post
Share on other sites
Guest Mankind

I second the above poster.

Doxycycline won't do much for that I don't think. Go and see a dermatologist who should be able to get you accutane. Believe me, it will make a world of difference.

Good luck.

Share this post


Link to post
Share on other sites
are you seeing a dermatologist? looks like a case that could be helped immensly by accutane. it doesn't look like the doxy is doing anything, imho. be your own advocate!!! ask you dermatologist about ACCUTANE.

Yes I am, he told me that accutane was too strong for my case; the doxy has helped, I'm only getting 1-2 small zits a day, rarely cysts. Honestly the severity seems to be exemplified more through using my webcam (reds are a lot darker). Also most of the redness is due to hyperpigmentation and possibly scarring that have accumulated prior to taking doxy and aren't as clearly visible in real life. But anyway, I think i'm going to ask about accutane. Thanks for the opinions and responses :).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×